# SDR AALA961868

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 108 - EN ROUTE BOS-LHR - THE FORWARD EQUIPMENT EXHAUST FAN CIRCUIT BREAKER (20H) POPPED.  CREW NOTED ELECTRICAL BURNING, NO SMOKE.  AFTER 10 MINUTES SMELL WENT AWAY.  LANDED LHR WITHOUT FURTHER INCIDENT.  REPLACED FORWARD EQUIPMENT EXHAUST FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
